# SDR DALA2021083005112

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 64,166 hours, 20,983 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 WHILE WORKING R4 SLIDE FOUND GUS LOCK BEARING DAMAGED. CORRECTIVE ACTION: INSTALLED A SERVICEABLE DOOR 4R GUST LOCK BEARING REF B757 AMM 52-11. DOOR GUST LOCK OP'S NORMAL. (7885574)
